MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY HQ ANALYZER; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES ALINITY HQ ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 09P68-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased wbc results generated by the alinity hq analyzer for multiple patients.No system flags or error messages were observed.The following data was provided: initial wbc result = 0 x 10e9/l; repeat result = 3.0 x 10e9/l.Expected wbc result for this patient: 10 x 10e9/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The abbott field service representative (fsr) inspected the module, suspected a clot in the flowcell and performed multiple troubleshooting procedures including cleaning of the flowcell, the mixing lines and bleaching cups to resolve the issue.Issue resolution confirmed with passing qc and precision runs.A review of trending data associated with the alinity hq analyzer did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the alinity hq analyzer for serial number (b)(6) was identified.
 
Event or Problem Description
The customer observed falsely decreased wbc results generated by the alinity hq analyzer for multiple patients.No system flags or error messages were observed.The following data was provided: initial wbc result = 0 x 10e9/l; repeat result = 3.0 x 10e9/l, expected wbc result for this patient: 10 x 10e9/l, no impact to patient management was reported.

Brand Name
ALINITY HQ ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22813754
Report Number2919069-2025-00034
Device Sequence Number8703526
Product Code GKZ
UDI-Device Identifier00380740138851
UDI-Public(01)00380740138851
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K220031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09P68-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown